# SDR USAA2010100492186

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 67,135 hours, 29,851 cycles
- System (JASC): 2565 · Escape Slide
- Part: Stud
- Part number: 62158101
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 271 LAS - EES - L-2 ESCAPE SLIDE RAFT PACK ASSEMBLY LOOSE AT UPPER ATTACHMENTS.  MAINTENANCE REMOVED AND REPLACED FORWARD AND AFT MOUNTING STUD ASSEMBLIES IAW AIRBUS MAINTENANCE MANUAL 25-62-44.
